ISCATECH   Bedoukian   RussellIPM   Piezoelectric Micro-Sprayer


Home
Animal Taxa
Plant Taxa
Semiochemicals
Floral Compounds
Semiochemical Detail
Semiochemicals & Taxa
Synthesis
Control
Invasive spp.
References

Abstract

Guide

Chemtica
Biochemtech
AlphaScents
U-Chemo
BIOHOME
Print
Email to a Friend
Kindly Donate for The Pherobase

« Previous AbstractRecognition of leukemia in skeletal remains: report and comparison of two cases    Next AbstractPlexiform fibrohistiocytic tumor with systemic metastases: a case report »

Anaesthesia


Title:Deliberate self-poisoning with dapsone. A case report and summary of relevant pharmacology and treatment
Author(s):Ferguson, A. J. Lavery, G. G.
Address:Department of Anaesthetics, Craigavon Area Hospital Group NHS Trust, Northern Ireland.
Year:1997 Apr
Journal Title:Anaesthesia
Page Number:359-63
Language:eng
Volume:52
Issue:4
ISSN/ISBN:0003-2409 (Print). 0003-2409 (Linking)
Abstract:We report the case of a 14-year-old girl who deliberately ingested 8-9 g of dapsone and presented with severe methaemoglobinaemia and altered mental status. Prompt treatment with repeated doses of methylene blue and organ support brought about control of the methaemoglobinaemia and averted organ failure.

 
Back to top
 
Citation: El-Sayed AM 2021. The Pherobase: Database of Pheromones and Semiochemicals. <http://www.pherobase.com>.
© 2003-2021 The Pherobase - Extensive Database of Pheromones and Semiochemicals. Ashraf M. El-Sayed.
Page created on 26-01-2021